Can Consumption Of Cold Medicines, Coughs, Colds And Nasal Congestion Go Together?

Illustration of Can Consumption Of Cold Medicines, Coughs, Colds And Nasal Congestion Go Together?
Illustration: Can Consumption Of Cold Medicines, Coughs, Colds And Nasal Congestion Go Together? walgreens.com

. Can I take the drugs Infatrim forte and ctm and dexamethasone at the same time?

1 Answer:

Hello, thank you for the question to HealthReplies.com

Infatrim forte is a drug that contains trimethoprim sulfametoxazoles which is an antibiotic to treat bacterial infections that are sensitive to this drug. CTM is a drug from the class of antihistamines given to treat allergic symptoms. Dexamethasone is a corticosteroid class of drugs that are given to treat severe inflammatory conditions.

Trimethoprim sulfametoxazoles and dexamethasone are hard drugs that you should not take without checking with your doctor first and you cannot buy without a prescription from a doctor. If you have not seen a doctor, do not take these two drugs. CTM is a limited over-the-counter medicine that you may take without checking with your doctor, but you must always read carefully the rules of drug use, contraindications, side effects, and the warnings listed on the drug packaging before you take this medicine. You may take CTM if indeed your cough, runny nose and nasal congestion is due to an allergy. When caused by infection, this medication will only help reduce the symptoms of your cold (due to the anticholinergic effects found in this antihistamine).

The symptoms of cough, runny nose, and nasal congestion are most often caused by a viral infection, and the viral infection will generally heal by itself without requiring any treatment (and certainly does not require treatment with antibiotics). You just add to your sleep and rest time, drink more fluids, eat nutritious foods regularly regularly in sufficient quantities, do nasal washing if your nasal congestion is indeed very annoying. Viral infections will heal by themselves in 7-10 days. If after 7 days your symptoms do not improve or if your symptoms are getting worse, consult your doctor immediately.

So much information from me, hopefully enough answer

: by

Related Question

The Cause Of The Brow Bone Looks Enlarged?

The Cause Of The Brow Bone Looks Enlarged?

(1 year ago)

I have a complaint, my brow bone looks like it is enlarged and makes my eyes look a little deeper. Can this be restored because when viewed from the side of my brow bone it looks v...

Impact Of Left Hemisphere Cerebral Dysfunction?

Impact Of Left Hemisphere Cerebral Dysfunction?

(1 year ago)

Hi...

BAB Accompanied By Blood Spots On Infants Aged 3 Weeks?

BAB Accompanied By Blood Spots On Infants Aged 3 Weeks?

(1 year ago)

Hello … Want to ask ..? My child is over 3 weeks old and drinks formula milk. Already 3 days if there are blood spots and blood mucus ?? What should I do please?...

Leave a Reply

Your email address will not be published. Required fields are marked *